# SDR HEEA117246

- Difficulty date: September 6, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 16,578 hours
- Engine: Allsn 250C30S
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Control Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS PICKED UP AT BASE AND FLOWN TO MAINTENANCE.  NORMAL EXTENSION AND RETRACTION.  AFTER TAKEOFF, GEAR RETRACTED NORMALLY.  UPON ARRIVAL, GEAR WOULD NOT EXTEND.  PERFORMED EMERGENCY PROCEDURE AND BLEW GEAR DOWN  AND LANDED LIGHT ON WHEELS, GEAR WAS PINNED AND AIRCRAFT SHUTDOWN.  MAINTENANCE REPAIRED LOOSE WIRE AT THE LANDING GEAR CIRCUIT BREAKER AND REPLACED THE LANDING GEAR CONTROL PANEL.
